AMS eContent Search Results
Matches for: msc=(22E40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 190 found      Go to page: 1 2 3 4 5 6 > >>

[61] Mikhail Belolipetsky. On fields of definition of arithmetic Kleinian reflection groups. Proc. Amer. Math. Soc. 137 (2009) 1035-1038. MR 2457444.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Kathleen L. Petersen. Counting cusps of subgroups of $\mathrm {PSL}_2(\mathcal {O}_K)$. Proc. Amer. Math. Soc. 136 (2008) 2387-2393. MR 2390505.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Feng Luo, Saul Schleimer and Stephan Tillmann. Geodesic ideal triangulations exist virtually. Proc. Amer. Math. Soc. 136 (2008) 2625-2630. MR 2390535.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Alex Furman. Measurable rigidity of actions on infinite measure homogeneous spaces, II. J. Amer. Math. Soc. 21 (2008) 479-512. MR 2373357.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Yasuhiro Yabuki. Nayatani's metric and conformal transformations of a Kleinian manifold. Proc. Amer. Math. Soc. 136 (2008) 301-310. MR 2350417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Ethan Berkove. The integral cohomology of the Bianchi groups. Trans. Amer. Math. Soc. 358 (2006) 1033-1049. MR 2187644.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] P. V. Tumarkin. Hyperbolic Coxeter $n$-polytopes with $n+3$ facets. Trans. Moscow Math. Soc. 65 (2004) 235-250. MR 2193442.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Enrico Leuzinger. Critical exponents of discrete groups and $L^2$--spectrum. Proc. Amer. Math. Soc. 132 (2004) 919-927. MR 2019974.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Antonio Lascurain Orive. Some presentations for $\overline{\Gamma}_0(N)$. Conform. Geom. Dyn. 6 (2002) 33-60. MR 1948848.
Abstract, references, and article information   
View Article: PDF

[70] F. E. A. Johnson. Arithmetic rigidity and units in group rings. Trans. Amer. Math. Soc. 353 (2001) 4623-4635. MR 1851185.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Lisa Carbone. Non-uniform lattices on uniform trees. Memoirs of the AMS 152 (2001) MR 1841021.
Book volume table of contents   

[72] Donald I. Cartwright, Gabriella Kuhn and Paolo M. Soardi. A product formula for spherical representations of a group of automorphisms of a homogeneous tree, I. Trans. Amer. Math. Soc. 353 (2001) 349-364. MR 1707193.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Koji Fujiwara. On a theorem by Farb and Masur. Proc. Amer. Math. Soc. 128 (2000) 3463-3464. MR 1690987.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Ethan Berkove. The Mod-2 cohomology of the Bianchi groups. Trans. Amer. Math. Soc. 352 (2000) 4585-4602. MR 1675241.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] A. Borel and N. Wallach. Differentiable cohomology for products of real Lie groups and T.D. groups. Math. Surveys Monogr. 67 (2000) 225-232.
Book volume table of contents
View Article: PDF

[76] A. Borel and N. Wallach. Continuous cohomology and differentiable cohomology. Math. Surveys Monogr. 67 (2000) 169-189.
Book volume table of contents
View Article: PDF

[77] A. Borel and N. Wallach. Cohomology with coefficients in $\Pi _\infty (G)$: The $p$-adic case. Math. Surveys Monogr. 67 (2000) 211-223.
Book volume table of contents
View Article: PDF

[78] A. Borel and N. Wallach. The computation of certain cohomology groups. Math. Surveys Monogr. 67 (2000) 115-136.
Book volume table of contents
View Article: PDF

[79] A. Borel and N. Wallach. Continuous Cohomology, Discrete Subgroups, and Representations of Reductive Groups. Math. Surveys Monogr. 67 (2000) MR MR1721403.
Book volume table of contents   

[80] A. Borel and N. Wallach. Continuous and differentiable cohomology for locally compact totally disconnected groups. Math. Surveys Monogr. 67 (2000) 191-209.
Book volume table of contents   
View Article: PDF

[81] A. Borel and N. Wallach. Scalar product, Laplacian and Casimir element. Math. Surveys Monogr. 67 (2000) 31-57.
Book volume table of contents   
View Article: PDF

[82] A. Borel and N. Wallach. Notation and preliminaries. Math. Surveys Monogr. 67 (2000) 1-6.
Book volume table of contents   
View Article: PDF

[83] A. Borel and N. Wallach. Relative Lie algebra cohomology. Math. Surveys Monogr. 67 (2000) 7-30.
Book volume table of contents   
View Article: PDF

[84] A. Borel and N. Wallach. Non-cocompact $S$-arithmetic subgroups. Math. Surveys Monogr. 67 (2000) 247-252.
Book volume table of contents   
View Article: PDF

[85] A. Borel and N. Wallach. Cohomology of discrete cocompact subgroups. Math. Surveys Monogr. 67 (2000) 233-245.
Book volume table of contents   
View Article: PDF

[86] A. Borel and N. Wallach. The Langlands classification and uniformly bounded representations. Math. Surveys Monogr. 67 (2000) 75-95.
Book volume table of contents   
View Article: PDF

[87] A. Borel and N. Wallach. The construction of certain unitary representations and the computation of the corresponding cohomology groups. Math. Surveys Monogr. 67 (2000) 151-167.
Book volume table of contents   
View Article: PDF

[88] A. Borel and N. Wallach. Cohomology with respect to an induced representation. Math. Surveys Monogr. 67 (2000) 59-74.
Book volume table of contents   
View Article: PDF

[89] A. Borel and N. Wallach. Cohomology with coefficients in $\Pi _\infty (G)$. Math. Surveys Monogr. 67 (2000) 97-113.
Book volume table of contents   
View Article: PDF

[90] A. Borel and N. Wallach. Cohomology of discrete subgroups and Lie algebra cohomology. Math. Surveys Monogr. 67 (2000) 137-150.
Book volume table of contents   
View Article: PDF


Results: 61 to 90 of 190 found      Go to page: 1 2 3 4 5 6 > >>

American Mathematical Society